My ammonia levels had been high for 3months 63 in June, 54 in July and in Aug 58. I usually know when my levels are high. I can't walk, dizzy and my speech is not clear. I will call my pcp and tell him l would like my levels checked. Now in Aug 9th my reading was 58. I told my hematologist and he gave me another med for my ammonia level which l appreciate but one of the side effects in nausea and vomiting. I found that out after l took it twice. The first time l took it l was okay because I had also took a pain pill. Thy he next day l took it l never vomited as much as l did in my life. I was throwing up so bad l was throwing up bike. And l just couldn't get up with assistance. I discontinued taking it immediately. Then the next day l couldn't get out of bed. And the next day l fell at my doctors office and my hematologist wanted me to go to the hospital after my husband called him. I was throwing up in the car. When l went to the er they said my ammonia levels was a 22. Has that ever happened to anyone? Where you have had constant high level snd then it fe 3 days later but after taking a new med you throw up consistently and the fall and you levels drop? Just wondering.